# SDR VNAA2011081100007

- Difficulty date: August 8, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 17,650 hours, 17,405 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: WE38007703
- Part serial: P133
- Condition: Failed
- Location: Apu Bay
- Part time: 465 hours, 488 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED AFTER ENGINE SHUTDOWN FUMES IN AIRCRAFT.  THE APU WAS REPLACED.  INSPECTION, REMOVAL, REPLACEMENTS, AND OPERATIONAL CHECKS WERE ACCOMPLISHED USING THE AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
